zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The KKM principle in abstract convex spaces: equivalent formulations and applications. (English) Zbl 1214.47042
This paper is a valuable contribution to KKM theory. Precisely, the author shows that a sequence of a dozen statements characterize the KKM spaces and are equivalent formulations of the partial KKM principle. As applications, the author adds more than a dozen statements including generalized formulations of the von Neumann minimax theorem, the von Neumann intersection lemma, the Nash equilibrium theorem, and the Fan type minimax inequalities for any KKM spaces. Consequently, this paper unifies and enlarges previously known several proper examples of such statements for particular types of KKM spaces.

MSC:
47H04Set-valued operators
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
54H25Fixed-point and coincidence theorems in topological spaces
46A16Non-locally convex linear spaces
46A55Convex sets in topological linear spaces; Choquet theory
49J27Optimal control problems in abstract spaces (existence)
49J35Minimax problems (existence)
52A07Convex sets in topological vector spaces (convex geometry)
54C60Set-valued maps (general topology)
WorldCat.org
Full Text: DOI
References:
[1] Knaster, B.; Kuratowski, K.; Mazurkiewicz, S.: Ein beweis des fixpunktsatzes für n-dimensionale simplexe, Fund. math. 14, 132-137 (1929) · Zbl 55.0972.01
[2] Park, S.: Some coincidence theorems on acyclic multifunctions and applications to KKM theory, Fixed point theory and applications, 248-277 (1992)
[3] Park, S.: Ninety years of the Brouwer fixed point theorem, Vietnam J. Math. 27, 193-232 (1999) · Zbl 0938.54039
[4] Sion, M.: On general minimax theorems, Pacific J. Math. 8, 171-176 (1958) · Zbl 0081.11502
[5] Granas, A.: Quelques méthodes topologique èn analyse convexe, Méthdes topologiques en analyse convexe, sém. Math. supér. 110, 11-77 (1990) · Zbl 0745.49015
[6] Lassonde, M.: On the use of KKM multifunctions in fixed point theory and related topics, J. math. Anal. appl. 97, 151-201 (1983) · Zbl 0527.47037 · doi:10.1016/0022-247X(83)90244-5
[7] Horvath, C. D.: Contractibility and generalized convexity, J. math. Anal. appl. 156, 341-357 (1991) · Zbl 0733.54011 · doi:10.1016/0022-247X(91)90402-L
[8] Horvath, C. D.: Extension and selection theorems in topological spaces with a generalized convexity structure, Ann. fac. Sci. Toulouse 2, 253-269 (1993) · Zbl 0799.54013 · doi:10.5802/afst.766 · numdam:AFST_1993_6_2_2_253_0
[9] Park, S.: Elements of the KKM theory for generalized convex spaces, Korean J. Comput. appl. Math. 7, 1-28 (2000) · Zbl 0959.47035
[10] Park, S.: On generalizations of the KKM principle on abstract convex spaces, Nonlinear anal. Forum 11, 67-77 (2006) · Zbl 1120.47038
[11] Park, S.: Various subclasses of abstract convex spaces for the KKM theory, Proc. nat. Inst. math. Sci. 2, No. 4, 35-47 (2007)
[12] Park, S.: Elements of the KKM theory on abstract convex spaces, J. korean math. Soc. 45, No. 1, 1-27 (2008) · Zbl 1149.47040 · doi:10.4134/JKMS.2008.45.1.001
[13] Park, S.: Equilibrium existence theorems in KKM spaces, Nonlinear anal. 69, 4352-4364 (2008) · Zbl 1163.47044 · doi:10.1016/j.na.2007.10.058
[14] Park, S.: New foundations of the KKM theory, J. nonlinear convex anal. 9, No. 3, 331-350 (2008) · Zbl 1167.47041 · http://www.ybook.co.jp/online/jncae/vol9/p331.html
[15] Park, S.: Generalized convex spaces, L-spaces, and FC-spaces, J. global optim. 45, No. 2, 203-210 (2009) · Zbl 1225.47059 · doi:10.1007/s10898-008-9363-1
[16] Park, S.: Fixed point theory of multimaps in abstract convex uniform spaces, Nonlinear anal. 71, 2468-2480 (2009) · Zbl 1222.47078 · doi:10.1016/j.na.2009.01.081
[17] Park, S.: From the KKM principle to the Nash equilibria, Int. J. Math. stat. 6, No. S10, 77-88 (2010)
[18] Park, S.: Remarks on the partial KKM principle, Nonlinear anal. Forum 14, No. 1, 1-12 (2009)
[19] Fan, K.: A generalization of tychonoff’s fixed point theorem, Math. ann. 142, 305-310 (1961) · Zbl 0093.36701 · doi:10.1007/BF01353421
[20] Reich, S.; Shafrir, I.: Nonexpansive iterations in hyperbolic spaces, Nonlinear anal. 15, 537-558 (1990) · Zbl 0728.47043 · doi:10.1016/0362-546X(90)90058-O
[21] Horvath, C. D.; Llinares-Ciscar, J. V.: Maximal elements and fixed points for binary relations on topological ordered spaces, J. math. Econom. 25, 291-306 (1996) · Zbl 0852.90006 · doi:10.1016/0304-4068(95)00732-6
[22] Park, S.: Five episodes related to generalized convex spaces, Nonlinear funct. Anal. appl. 2, 49-61 (1997)
[23] Kulpa, W.; Szymanski, A.: Applications of general infimum principles to fixed-point theory and game theory, Set-valued anal. 16, 375-398 (2008) · Zbl 1158.91423 · doi:10.1007/s11228-007-0055-7
[24] Khanh, P. Q.; Quan, N. H.; Yao, J. C.: Generalized KKM type theorems in GFC-spaces and applications, Nonlinear anal. 71, 1227-1234 (2009) · Zbl 1176.47041 · doi:10.1016/j.na.2008.11.055
[25] Kirk, W. A.; Panyanak, B.: Best approximations in R-trees, Numer. funct. Anal. optimiz. 28, No. 5-6, 681-690 (2007) · Zbl 1132.54025 · doi:10.1080/01630560701348517
[26] Horvath, C. D.: Topological convexities, selections and fixed points, Topology appl. 155, 830-850 (2008) · Zbl 1144.54030 · doi:10.1016/j.topol.2007.01.024
[27] Briec, W.; Horvath, C.: Nash points, Ky Fan inequality and equilibria of abstract economies in MAX-plus and B-convexity, J. math. Anal. appl. 341, No. 1, 188-199 (2008) · Zbl 1151.91017 · doi:10.1016/j.jmaa.2007.09.056
[28] Von Neumann, J.: Über ein ökonomisches gleichungssystem und eine verallgemeinerung des brouwerschen fixpunktsatzes, Ergeb. eines math. Kolloq. 8, 73-83 (1937) · Zbl 0017.03901
[29] J.P. Torres-Martínez, Fixed points as Nash equilibria, Fixed Point Theory Appl. 2006, 1--4. Article ID 36135. · Zbl 1150.91303 · doi:10.1155/FPTA/2006/36135
[30] Nash, J. F.: Equilibrium points in N-person games, Proc. natl. Acad. sci. USA 36, 48-49 (1950) · Zbl 0036.01104 · doi:10.1073/pnas.36.1.48
[31] Nash, J.: Non-cooperative games, Ann. of math. 54, 286-295 (1951) · Zbl 0045.08202 · doi:10.2307/1969529
[32] Gwinner, J.: On fixed points and variational inequalities -- A circular tour, Nonlinear anal., TMA 5, 565-583 (1981) · Zbl 0461.47037 · doi:10.1016/0362-546X(81)90104-8
[33] Horvath, C. D.; Lassonde, M.: Intersection of sets with n-connected unions, Proc. amer. Math. soc. 125, 1209-1214 (1997) · Zbl 0861.54020 · doi:10.1090/S0002-9939-97-03622-8
[34] Park, S.; Jeong, K. S.: Fixed point and non-retract theorems -- classical circular tours, Taiwan J. Math. 5, 97-108 (2001) · Zbl 0991.47043
[35] Fan, K.: Applications of a theorem concerning sets with convex sections, Math. ann. 163, 189-203 (1966) · Zbl 0138.37401 · doi:10.1007/BF02052284
[36] Park, S.: Acyclic versions of the von Neumann and Nash equilibrium theorems, J. comput. Appl. math. 113, 83-91 (2000) · Zbl 0947.47039 · doi:10.1016/S0377-0427(99)00246-0
[37] Park, S.: Remarks on acyclic versions of generalized von Neumann and Nash equilibrium theorems, Appl. math. Lett. 15, 641-647 (2002) · Zbl 1019.46039 · doi:10.1016/S0893-9659(02)80018-0
[38] Park, S.: A generalized minimax inequality related to admissible multimaps and its applications, J. korean math. Soc. 34, 719-730 (1997) · Zbl 0904.49004
[39] Park, S.: Further generalizations of the gale--nikaido--debreu theorem, J. appl. Math. comput. 32, No. 1, 171-176 (2010) · Zbl 1194.47066 · doi:10.1007/s12190-009-0241-x
[40] Park, S.: A unified fixed point theory in generalized convex spaces, Acta math. Sin., engl. Ser. 23, No. 8, 1509-1536 (2007) · Zbl 1129.47041 · doi:10.1007/s10114-007-0947-3
[41] S. Park, Applications of the KKM theory to fixed point theory, J. Nat. Acad. Sci., ROK (in press).